Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What causes uncontrolled erections after eating food that irritates the intestinal tract?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
yes ibs and chron"s with surgery on the terminal ilium I suffer from uncontrolled erections after eating food that irritates the intestinal tract. I am looking for articles on the s
Posted Fri, 20 Dec 2013 in Digestion and Bowels
Answered by Dr. Klerida Shehu 54 minutes later
Brief Answer: Please follow the suggestions below Detailed Answer: HiXXXXX Thank you for sharing with us your concern. I read your medical history and feel sorry for the situation you are in. As you are saying to have surgery on the terminal ileum, I suppose you had ostomy too. The foods that irritate your intestinal tract (such as spicy,chillies,dried fruits, almonds,seafood,etc.) can also increase your erections and sexual desire. That explains why your erections go uncontrolled after taking them. Please bare in mind that uncontrolled erections are not a complication of surgery. Usually, such techniques are perfectly conducted to avoid such complications What you have been suffering is more alike to a psychological pattern. If no improvement, can consult XXXXXXX As for the article you are looking for, you can get more related info at WWW.WWWW.WW or at UOAA(united ostomy associations of America) All the best! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor